UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/52397

タイトル: Solvability of Difference Riccati Equations by Elementary Operations
著者: Nishioka, Seiji
発行日: 2010年10月26日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 17 (2010), No. 2, Page 159-178
抄録: We generalize Franke's generalized Liouvillian extension and Karr's ΠΣ-extension, and study solvability of difference Riccati equations. We define the difference field extensions of valuation ring type and prove the following. If a difference Riccati equation which does not turn out to be linear by iterations has a solution in some difference field extension of valuation ring type, then one of the iterated Riccati equations has an algebraic solution. Applying this theorem, we conclude unsolvability of the q-Airy equation and the q-Bessel equation.
URI: http://hdl.handle.net/2261/52397
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms170202.pdf178.03 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください